# SDR AALA20171204007

- Difficulty date: December 4, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 52,394 hours, 21,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A8126U21
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION RIGHT HAND SIDE FORWARD CARGO COMPARTMENT TRANSITION PANEL BETWEEN STA 420 TO STA 440. REPLACED RIGHT HAND SIDE FORWARD CARGO COMPARTMENT TRANSITION PANEL BETWEEN STA 420 TO STA 440 PER SRM 51-10-2.
